| Model Number |
DDMB1D1 |
| Medical Device Problem Codes |
Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
12/13/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: 5076-45 lead-; implant date: (b)(6) 2005.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) delivered anti-tachycardia pacing (atp) and shock for ventricular tachycardia (vt) that was possible atrial tachycardia/atrial fibrillation (at/af) with fast ventricular rates.In addition, the right atrial (ra) lead had high thresholds.The icd and lead remain in use. no further patient complications have been reported as a result of this event.